# SDR AALA2019061879001

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 28,898 hours, 11,677 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part serial: 273483
- Condition: Faulty
- Location: Exterior
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AIRSPEED DISAGREE / ALT DISAGREE CAUTIONS, AIRSPEED LOW  WARNING IN FLIGHT FL 280, EEC (S)  WENT TO ALTERNATE MODE. EVENTUALLY FO SIDE RETURNED TO NORMAL, FOLLOWED BY CA SIDE RETURNING TO NORMAL APPROX. 5 MIN LATER. ALL ENGINE HEATS /  PITOT HEATS TO PROPER POSITIONS. NO OTHER WARNINGS & CAUTIONS. MAINTENANCE FOUND THE L/H PITOT AT FAULT, REPLACED IAW AMM 34-11-01 LEAK AND OPS TEST OK.
